Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 982360, 41 pages
http://dx.doi.org/10.1155/2012/982360
Research Article

Approximating Polynomials for Functions of Weighted Smirnov-Orlicz Spaces

Department of Mathematics, Faculty of Art and Science, Balikesir University, 10145 Balikesir, Turkey

Received 9 July 2009; Accepted 13 December 2009

Academic Editor: V. M. Kokilashvili

Copyright © 2010 Ramazan Akgün. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramazan Akgün, “Approximating Polynomials for Functions of Weighted Smirnov-Orlicz Spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 982360, 41 pages, 2012. doi:10.1155/2012/982360